# SDR 03FDEA01117

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 38,330 hours, 8,786 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HYD 3 ELEV OFF LEVEL 1 LIGHT CAME ON AT 4.4 GAL, INDICATING THE 3-2 NRMP INOP.  ONE HOUR  LATER THE HYD 3 OFF LEVEL 1 ALERT LIGHT AT 2.5 GAL,  CAME ON.  TWO HOURS LATER THE HYD 3 FAIL LEVEL 2 ALERT LIGHT CAME ON AT 1.0 GAL.  RESET ALT GEAR EXTENSION HANDLE REF MM 32-32-00-5, FOUND RELIEF VALVE ON NR 3 RESERVOIR LEAKING EVEN WHEN  HYD RESEVOIR WAS DEPRESSURISED.  THE RESERVOIR WAS DRAINED OF REMAINING FLUID AND RELIEF VALVE WAS CLEANED AND REINSTALLED.  THE ENGINES WERE RUN REF JRH ALL TEMPERTURES AND PRESSURES WERE NORMAL 42 DEG CELSIUS, INSPECTED RELIEF VALVE AND NO LEAK WAS NOTED.  ALL THE FLIGHT CONTROLS WERE OPERATED, NO FURTHER LEAKS NOTED.  AC OK FOR SERVICE.
